# SDR FDEA201006021762

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 43,421 hours, 22,040 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE HAD A GOUGE AT FR47/48 AND STR 50R. DO THE REPAIR IAW EA 6-5330-140169.
